Kato's second representation theorem is generalized to solvable sesquilinear forms. These forms need not be non-negative nor symmetric. The representation considered holds for a subclass of solvable forms (called hyper-solvable), precisely for those whose domain is exactly the domain of the square root of the modulus of the associated operator. This condition always holds for closed semibounded forms, and it is also considered by several authors for symmetric sign-indefinite forms. As a consequence, a one-to-one correspondence between hyper-solvable forms and operators, which generalizes those already known, is established.

Corso R. (2018). A Kato's second type representation theorem for solvable sesquilinear forms. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 462(1), 982-998 [10.1016/j.jmaa.2017.12.058].

A Kato's second type representation theorem for solvable sesquilinear forms

Corso R.
2018-01-01

Abstract

Kato's second representation theorem is generalized to solvable sesquilinear forms. These forms need not be non-negative nor symmetric. The representation considered holds for a subclass of solvable forms (called hyper-solvable), precisely for those whose domain is exactly the domain of the square root of the modulus of the associated operator. This condition always holds for closed semibounded forms, and it is also considered by several authors for symmetric sign-indefinite forms. As a consequence, a one-to-one correspondence between hyper-solvable forms and operators, which generalizes those already known, is established.
Settore MAT/05 - Analisi Matematica
Corso R. (2018). A Kato's second type representation theorem for solvable sesquilinear forms. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 462(1), 982-998 [10.1016/j.jmaa.2017.12.058].
File in questo prodotto:
File Dimensione Formato  
A Kato's second type representation theorem for solvable sesquilinear forms.pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 409.2 kB
Formato Adobe PDF
409.2 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/414743
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 9
  • ???jsp.display-item.citation.isi??? 8
social impact